MathSciNet Relay Station
MathSciNet bibliographic data
MR1085109 32L30 (32G13 32S15)
Mattei, J.-F. Modules de feuilletages holomorphes singuliers. I. Équisingularité. (French) [Moduli of singular holomorphic foliations. I. Equisingularity] Invent. Math. 103 (1991), no. 2, 297–325.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement